# SDR 96ZZZX2878

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N172ND
- Make and model: Piper PA-28R-201
- Aircraft serial: 2837007
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 455322
- Condition: Broke
- Location: Throttle
- Part time: 5,702 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE BROKE AT ENGINE END WHERE CONTROL CONNECTS TO FUEL INJECTOR.  FOUND STANDS BROKE WHERE CABLE END SWAGES ONTO CABLE CORE STRANDS.  CABLE IS ORIGINAL PART.  EXTRA ATTENTION IS BEING PLACED ON HIGH TIME CABLES.  THIS SAME CABLE IS USED FOR PROPELLER AND MIXTURE CONTROLS.
